Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 37, Number 1

All articles in this issue are freely accessible.

Direct decomposition of tensor products into subtensor products
I. Y. Chung.
Proc. Amer. Math. Soc. 37 (1973), 1-9
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0366956
Countable torsion products of abelian $p$-groups
E. L. Lady.
Proc. Amer. Math. Soc. 37 (1973), 10-16
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313420
On the structure of idempotent semigroups
R. J. Warne.
Proc. Amer. Math. Soc. 37 (1973), 17-21
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0306380
On finitely generated subgroups which are of finite index in generalized free products
A. Karrass and D. Solitar.
Proc. Amer. Math. Soc. 37 (1973), 22-28
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0320152
On commutativity of endomorphism rings of ideals
S. Alamelu.
Proc. Amer. Math. Soc. 37 (1973), 29-31
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0311651
Principal congruences of pseudocomplemented distributive lattices
Harry Lakser.
Proc. Amer. Math. Soc. 37 (1973), 32-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0392730
A note on embedding a partially ordered ring in a division algebra
William H. Reynolds.
Proc. Amer. Math. Soc. 37 (1973), 37-41
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0306243
Embedding of categories
Michael Barr.
Proc. Amer. Math. Soc. 37 (1973), 42-46
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0347932
The kernel of a block of a group algebra
Gerhard O. Michler.
Proc. Amer. Math. Soc. 37 (1973), 47-49
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310048
The free product of residually finite groups amalgamated along retracts is residually finite
James Boler and Benny Evans.
Proc. Amer. Math. Soc. 37 (1973), 50-52
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0306329
The amalgamation property for $G$-metric spaces
H. H. Hung.
Proc. Amer. Math. Soc. 37 (1973), 53-58
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0314008
Zariski’s theorem on several linear systems
Arthur Ogus.
Proc. Amer. Math. Soc. 37 (1973), 59-62
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313259
On the Frattini subgroups of certain generalized free products of groups
C. Y. Tang.
Proc. Amer. Math. Soc. 37 (1973), 63-68
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310073
Triangular matrix algebras over Hensel rings
Joseph A. Wehlen.
Proc. Amer. Math. Soc. 37 (1973), 69-74
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0308196
On a question of M. Hochster
R. C. Cowsik.
Proc. Amer. Math. Soc. 37 (1973), 75-76
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0311641
A new topology on $B^{∗} $-algebras arising from the Arens products
Edith A. McCharen.
Proc. Amer. Math. Soc. 37 (1973), 77-83
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310638
A characterization of dual $B^{∗} $-algebras
Edith A. McCharen.
Proc. Amer. Math. Soc. 37 (1973), 84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0306927
$PD$-minimal solutions of $Δu=Pu$ on open Riemann surfaces
Wellington H. Ow.
Proc. Amer. Math. Soc. 37 (1973), 85-91
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310233
Inverting sets for function algebras
Larry Q. Eifler.
Proc. Amer. Math. Soc. 37 (1973), 92-96
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0306916
A note on Hall’s lemma
Dieter Gaier.
Proc. Amer. Math. Soc. 37 (1973), 97-99
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310231
On restricted uniqueness for systems of ordinary differential equations
J. M. Bownds and J. B. Díaz.
Proc. Amer. Math. Soc. 37 (1973), 100-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0304739
Compact Riemann surfaces with conformal involutions
Jane Gilman.
Proc. Amer. Math. Soc. 37 (1973), 105-107
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0308390
Mackey compactness in Banach spaces
Joe Howard.
Proc. Amer. Math. Soc. 37 (1973), 108-110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0312212
On the Arens product and commutative Banach algebras
Pak Ken Wong.
Proc. Amer. Math. Soc. 37 (1973), 111-113
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0306912
Commuting analytic functions without fixed points
Donald F. Behan.
Proc. Amer. Math. Soc. 37 (1973), 114-120
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0308378
Spectrum of a composition operator
William C. Ridge.
Proc. Amer. Math. Soc. 37 (1973), 121-127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0306457
Bounds for the variational ratio of arbitrary linear systems
J. Ernest Wilkins.
Proc. Amer. Math. Soc. 37 (1973), 128-136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0315074
Nilpotent elements in Banach algebras
H. Behncke.
Proc. Amer. Math. Soc. 37 (1973), 137-141
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0315457
On the equivalence of twisted group algebras and Banach $^{∗}$-algebraic bundles
Robert C. Busby.
Proc. Amer. Math. Soc. 37 (1973), 142-148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0315469
A quasi-linear evolution equation and the method of Galerkin
R. W. Dickey.
Proc. Amer. Math. Soc. 37 (1973), 149-156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0308620
Regular matrices and $P$-sets in $𝛽N\N$
R. E. Atalla.
Proc. Amer. Math. Soc. 37 (1973), 157-162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0324655
A tauberian group algebra
Peter R. Mueller-Roemer.
Proc. Amer. Math. Soc. 37 (1973), 163-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0324317
A note on enveloped measures
S. J. Sidney.
Proc. Amer. Math. Soc. 37 (1973), 167-168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310644
Perturbations of linear $m$-accretive operations
Noboru Okazawa.
Proc. Amer. Math. Soc. 37 (1973), 169-174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313850
Mean growth of inner functions
Domingo A. Herrero.
Proc. Amer. Math. Soc. 37 (1973), 175-180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0308403
Weak solutions with unbounded variation
Donald P. Ballou.
Proc. Amer. Math. Soc. 37 (1973), 181-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0328367
A simple example of a universal Schwartz space
Daniel J. Randtke.
Proc. Amer. Math. Soc. 37 (1973), 185-188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0312192
An inequality for the distribution of the Brownian gradient function
Burgess Davis.
Proc. Amer. Math. Soc. 37 (1973), 189-194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0373036
The compactness of the set of arc cluster sets of an arbitrary function
John T. Gresser.
Proc. Amer. Math. Soc. 37 (1973), 195-200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0318491
Some interdependencies of sum and product integrals
Jon C. Helton.
Proc. Amer. Math. Soc. 37 (1973), 201-206
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0308340
Application of Liapunov theory to boundary value problems. II
J. H. George and R. J. York.
Proc. Amer. Math. Soc. 37 (1973), 207-212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313568
Adjoints of multipoint-integral boundary value problems
R. C. Brown and Allan M. Krall.
Proc. Amer. Math. Soc. 37 (1973), 213-216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0308856
Markuschevich bases and semireflexivity
Paul Carlton Woods.
Proc. Amer. Math. Soc. 37 (1973), 217-220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0318829
An analytical criterion for the completeness of Riemannian manifolds
William B. Gordon.
Proc. Amer. Math. Soc. 37 (1973), 221-225
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0307112
A theorem about the oscillation of sums of independent random variables
D. L. Hanson and F. T. Wright.
Proc. Amer. Math. Soc. 37 (1973), 226-233
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0315779
A hyperspace for convergence spaces
R. J. Gazik.
Proc. Amer. Math. Soc. 37 (1973), 234-240
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0309042
Injective compact distributive lattices
Tae Ho Choe.
Proc. Amer. Math. Soc. 37 (1973), 241-245
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0309818
On the homomorphisms of locally compact groups
D. H. Lee.
Proc. Amer. Math. Soc. 37 (1973), 246-254
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0316626
The real cohomology of compact disconnected Lie groups
Robert F. Brown.
Math. Comp. 37 (1973), 255-259
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Compact-covering images of metric spaces
E. Michael and K. Nagami.
Proc. Amer. Math. Soc. 37 (1973), 260-266
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0307148
On the bordism ring of complex projective space
Claude Schochet.
Proc. Amer. Math. Soc. 37 (1973), 267-270
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0307222
Homotopic PL $n$-balls are isotopic
Robert M. Dieffenbach.
Proc. Amer. Math. Soc. 37 (1973), 271-280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310898
Tychonoff’s theorem for hyperspaces
Frank A. Chimenti.
Proc. Amer. Math. Soc. 37 (1973), 281-286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0307141
A model for closed orientable $3$-manifolds of genus $1$
J. A. Narvarte.
Proc. Amer. Math. Soc. 37 (1973), 287-290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0309117
An $H$-space with finite dimensional homology whose loop space has torsion
Richard D. Porter.
Proc. Amer. Math. Soc. 37 (1973), 291-292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310872
Absolutely structurally stable diffeomorphisms
John Franks.
Proc. Amer. Math. Soc. 37 (1973), 293-296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0312528
Homology of closed orbits of Anosov flows
J. F. Plante.
Proc. Amer. Math. Soc. 37 (1973), 297-300
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310927
A theorem on injectivity of the cup product
John C. Wood.
Proc. Amer. Math. Soc. 37 (1973), 301-304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0307239
Formal $3$-deformations of $2$-polyhedra
Perrin Wright.
Proc. Amer. Math. Soc. 37 (1973), 305-308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0331397
The closed image of a metrizable space is $M_{1}$
F. G. Slaughter.
Proc. Amer. Math. Soc. 37 (1973), 309-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310832
A new proof of a regularity theorem for elliptic systems
K. Uhlenbeck.
Proc. Amer. Math. Soc. 37 (1973), 315-316
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0315282